CSpace  > 应用数学研究所
STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS
Li, Lin-An1,2; Wang, Yi2,3
2018
Source PublicationSIAM JOURNAL ON MATHEMATICAL ANALYSIS
ISSN0036-1410
Volume50Issue:5Pages:4937-4963
AbstractIt is well known that the rarefaction wave, one of the basic wave patterns of the hyperbolic conservation laws, is nonlinearly stable to the one-dimensional compressible Navier-Stokes equations (cf. [A. Matsumura and K. Nishihara, Japan J. Appl. Math., 3 (1986), pp. 1-13; Comm. Math. Phys., 144 (1992), pp. 325-335; T.-P. Liu and Z. P. Xin, Comm. Math. Phys., 118 (1988), pp. 451-465; K. Nishihara, T. Yang, and H. Zhao, SIAM J. Math. Anal., 35 (2004), pp. 1561-1597]). In the present paper we proved the time-asymptotical nonlinear stability of the planar rarefaction wave to the two-dimensional compressible and isentropic Navier-Stokes equations, which gives the first stability result of the planar rarefaction wave to the multidimensional system with physical viscosities.
Keywordplanar rarefaction wave stability compressible Navier-Stokes equation
DOI10.1137/18M1171059
Language英语
Funding ProjectNSFC[11671385] ; NSFC[11688101] ; CAS Interdisciplinary Innovation Team
WOS Research AreaMathematics
WOS SubjectMathematics, Applied
WOS IDWOS:000448741300010
PublisherSIAM PUBLICATIONS
Citation statistics
Cited Times:1[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttp://ir.amss.ac.cn/handle/2S8OKBNM/31665
Collection应用数学研究所
Affiliation1.Chinese Acad Sci, Inst Appl Math, AMSS, Beijing 100190, Peoples R China
2.Univ Chinese Acad Sci, Sch Math Sci, Beijing 100049, Peoples R China
3.Chinese Acad Sci, Acad Math & Syst Sci, NCMIS, HCMS,CEMS, Beijing 100190, Peoples R China
Recommended Citation
GB/T 7714
Li, Lin-An,Wang, Yi. STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS[J]. SIAM JOURNAL ON MATHEMATICAL ANALYSIS,2018,50(5):4937-4963.
APA Li, Lin-An,&Wang, Yi.(2018).STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS.SIAM JOURNAL ON MATHEMATICAL ANALYSIS,50(5),4937-4963.
MLA Li, Lin-An,et al."STABILITY OF PLANAR RAREFACTION WAVE TO TWO-DIMENSIONAL COMPRESSIBLE NAVIER-STOKES EQUATIONS".SIAM JOURNAL ON MATHEMATICAL ANALYSIS 50.5(2018):4937-4963.
Files in This Item:
There are no files associated with this item.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Google Scholar
Similar articles in Google Scholar
[Li, Lin-An]'s Articles
[Wang, Yi]'s Articles
Baidu academic
Similar articles in Baidu academic
[Li, Lin-An]'s Articles
[Wang, Yi]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Li, Lin-An]'s Articles
[Wang, Yi]'s Articles
Terms of Use
No data!
Social Bookmark/Share
All comments (0)
No comment.
 

Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.